×

Found 76 Documents (Results 1–76)

100
MathJax

On quasi-minimal isometric immersions into non-flat semi Riemannian space forms of index two. (English) Zbl 1415.53046

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 20th international conference on geometry, integrability and quantization, Sts. Constantine and Elena (near Varna), Bulgaria, June 2–7, 2018. Sofia: Avangard Prima; Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 20, 255-265 (2019).
PDF BibTeX XML Cite
Full Text: DOI Euclid Link

Beyond generalized Sasakian-space-forms! (English) Zbl 1321.53049

Suh, Young Jin (ed.) et al., Real and complex submanifolds. Proceedings of the ICM 2014 satellite conference and of the 18th international workshop on differential geometry, Daejeon, Korea, August 10–12, 2014. Tokyo: Springer (ISBN 978-4-431-55214-7/hbk; 978-4-431-55215-4/ebook). Springer Proceedings in Mathematics & Statistics 106, 143-153 (2014).
MSC:  53C25 53C30
PDF BibTeX XML Cite
Full Text: DOI

An introduction to Lorentz geometry. (Una introducción a la geometría de Lorentz.) (Spanish) Zbl 1243.53001

Notas de Geometría y Topología 2. Bahía Blanca: Universidad Nacional del Sur, Instituto de Matemática. v, 118 p. (2012).
PDF BibTeX XML Cite
Full Text: Link

Geodesics in semi-Riemannian manifolds: geometric properties and variational tools. (English) Zbl 1204.53034

Alekseevsky, Dmitri V. (ed.) et al., Recent developments in pseudo-Riemannian geometry. Zürich: European Mathematical Society (ISBN 978-3-03719-051-7/pbk). ESI Lectures in Mathematics and Physics, 359-418 (2008).
MSC:  53C22 53C50
PDF BibTeX XML Cite
Full Text: arXiv

Some generalizations of twistor spaces. (English) Zbl 1024.53034

Gil-Medrano, Olga (ed.) et al., Differential geometry. Proceedings of the international conference held in honour of the 60th birthday of A. M. Naveira, Valencia, Spain, July 8-14, 2001. Singapore: World Scientific. 84-96 (2002).
PDF BibTeX XML Cite

Special types of concircular vector fields on semi-Riemannian manifolds. (English) Zbl 1007.53056

Shelekhov, A. (ed.), Webs & quasigroups. Dedicated to the 65th birthday and 40 years of scientific activity of Professor Dr. Vladislav V. Goldberg. Tver: Tver State University. 98-103 (2000).
MSC:  53C99 53C50
PDF BibTeX XML Cite

Lightlike submanifolds of semi-Riemannian manifolds and applications. (English) Zbl 0848.53001

Mathematics and its Applications (Dordrecht). 364. Dordrecht: Kluwer Academic Publishers. viii, 300 p. Dfl. 225.00; $ 158.00; £99.00 (1996).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification